Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 4, Pages 371-379

Nonlinear stochastic functional integral equations in the plane

Jan Turo

Technical University of Gdańsk, Department of Mathematics, Narutowicza 11/12, Gdańsk 80-952, Poland

Received 1 April 1995; Revised 1 August 1995

Copyright © 1995 Jan Turo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Local or global existence and uniqueness theorems for nonlinear stochastic functional integral equations are proved. The proofs are based on the successive approximations methods. The formulation includes retarded arguments and hereditary Volterra terms.